MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN NORTH HAVEN-MFG V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM0113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the device had loop on end and had opened while being applied on skin using the subcutaneous suturing technique at the end of the procedure.They opened another suture in order to complete the case.There was no patient injury.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7100213
Report Number1219930-2017-09701
Device Sequence Number1131295
Product Code GAM
UDI-Device Identifier20884521131740
UDI-Public20884521131740
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberVLOCM0113
Device Catalogue NumberVLOCM0113
Device Lot NumberA7G0270VFX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1